MathSciNet Relay Station
MathSciNet bibliographic data
MR1341663 32L30
Cano, F.; Lion, J.-M.; Moussu, R. Frontière d'une hypersurface pfaffienne. (French) [Boundary of a Pfaffian hypersurface] Ann. Sci. École Norm. Sup. (4) 28 (1995), no. 5, 591–646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement